# SDR CA110622001

- Difficulty date: June 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: CGZEW
- Make and model: Dhav DHC8314
- Aircraft time: 28,342 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5246 · Fluid Service Doors
- Part: Insert
- Part number: NAS1835A3
- Condition: Failed
- Location: Access Panel
- Component: Access Panel, Dhav, 85410617005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE ACFT DEPARTED FROM AIRPORT, A REFUEL ACCESS PANEL DOOR WAS FOUND ON THE AIRPORT APRON.  AFTER THE ACFT ARRIVED TO IT`S DESTINATION, IT WAS VISUALLY CONFIRMED THAT THE REFUEL ACCESS DOOR WAS MISSING.  THE CAUSE OF THE DOOR BECOMING DETACHED IS DUE TO THE FAILURE OF THE INSERTS, PN NAS1835A3 ON THE DOOR.
